# SDR DALA1241411810

- Difficulty date: July 12, 2012
- Submitted: July 13, 2012
- Operation: Air carrier
- Aircraft: N834MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29707
- Aircraft time: 44,572 hours, 10,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DRC, FOUND EMERGENCY LIGHTS OUT ROWS 22-27 CEILING LIGHTS OUT, ALSO LT SIDE.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY AT ROW PER AMM 33-50.  OPS CHECKED NORMAL, OK FOR SERVICE.
